A fractional Moser-Trudinger type inequalitiy in one dimension and its critical points
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 3593446
Author(s) Iula, Stefano; Maalaoui, Ali; Martinazzi, Luca
Author(s) at UniBasel Martinazzi, Luca
Iula, Stefano
Maalaoui, Ali
Year 2016
Title A fractional Moser-Trudinger type inequalitiy in one dimension and its critical points
Journal Differential and Integral Equations
Volume 29
Number 5/6
Pages / Article-Number 455-492
Abstract

We show a sharp fractional Moser-Trudinger type inequality in dimension 1, i.e., for any interval I⋐R and p∈(1,∞) there exists αp>0 such that supu∈H~1p,p(I):∥(−Δ)12pu∥Lp(I)≤1∫Ieαp|u|pp−1dx=Cp|I|, and αp is optimal in the sense that supu∈H~1p,p(I):∥(−Δ)12pu∥Lp(I)≤1∫Ih(u)eαp|u|pp−1dx=+∞, for any function h:[0,∞)→[0,∞) with limt→∞h(t)=∞. Here, H~1p,p(I)={u∈Lp(R):(−Δ)12pu∈Lp(R),supp(u)⊂I¯}. Restricting ourselves to the case p=2, we further consider for λ>0 the functional J(u):=12∫R|(−Δ)14u|2dx−λ∫I(e12u2−1)dx,u∈H~12,2(I), and prove that it satisfies the Palais-Smale condition at any level c∈(−∞,π). We use these results to show that the equation (−Δ)12u=λue12u2in I, has a positive solution in H~12,2(I) if and only if λ∈(0,λ1(I)), where λ1(I) is the first eigenvalue of (−Δ)12 on I. This extends to the fractional case for some previous results proven by Adimurthi for the Laplacian and the p-Laplacian operators. Finally, with a technique by Ruf, we show a fractional Moser-Trudinger inequality on R.

Publisher Khayyam Publishing
ISSN/ISBN 0893-4983
URL https://arxiv.org/abs/1504.04862v2
edoc-URL http://edoc.unibas.ch/43977/
Full Text on edoc Restricted
ISI-Number WOS:000373748100004
Document type (ISI) Article
 
   

MCSS v5.8 PRO. 0.429 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
11/08/2020